WELMATE Antihistamine Allergy Relief, Fexofenadine HCL 60mg - 200 Tablets

WELMATE Antihistamine Allergy Relief, Fexofenadine HCL 60mg - 200 Tablets
Brand: Welmate
(214)
2 stores
1 Products

Product Details

Introducing WELMATE Allergy Relief Fexofenadine HCl 60 mg, your ultimate solution for combating allergy symptoms. Each tablet contains a powerful dose of Fexofenadine HCl, effectively relieving sneezing, itching, itchy eyes, runny nose, and congestion. Additionally, you can take a single pill every day to help relieve reactions caused by pet dander, hay fever, pollen, ragweed, dust mites, and other particles that may cause irritation. With its 12-hour non-drowsy support, you can enjoy uninterrupted relief without feeling sleepy or fatigued. The 100 count tablets ensure an extended supply to last through allergy seasons. With the same active ingredient found in Allegra D, Trust in WELMATE, a reputable brand committed to providing high-quality allergy relief.

POWERFUL ALLERGY RELIEF: WELMATE Allergy Relief contains Fexofenadine HCl 60 mg, a potent and gluten-free antihistamine that effectively relieves common allergy symptoms such as sneezing, itchy eyes, runny nose, and congestion. Experience fast and long-lasting relief for a more comfortable day. 12 HOUR RELIEF: WELMATE Antihistamine Allergy Relief provides 12 hours of non-drowsy allergy symptom relief, making it suitable for daytime use. Whether you're at work, school, or engaging in daily activities, WELMATE Allergy Relief helps you stay allergy-free without the side effect of drowsiness. FAST-ACTING: Experience the combined benefits of fast-acting relief with WELMATE Antihistamine Allergy Relief. This allergy medicine starts working quickly to alleviate allergy symptoms, providing rapid relief from seasonal allergies, throat and nasal congestion. With just one tablet, you can experience continuous relief throughout the day and night. INDOOR & OUTDOOR ALLERGY RELIEF: Fexofenadine Hydrochloride 60 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Whether you're allergic to pet dander, dust mites, pollen, or other common allergens, this medication provides comprehensive relief from a wide range of allergens. MADE IN THE USA: Welmate Allergy Relief is proudly made in the USA with globally sourced ingredients. Each bottle is produced with care, following strict quality standards and manufacturing practices. Safe for adults and children 12 and older.

Shop Now

Compare Buying Options

Last Updated: 2025-08-30 10:37:07

Search
Amazon Amazon

$19.95
walmart WELMATE

Product Specifications

Technical Details

Manufacturer -
Brand Welmate
Item model number -
Color White
Weight -
Height -
Depth -

Additional Product Information

Product Id 1997778
User Reviews and Ratings
4.7 (214 ratings)
4.7 out of 5 stars
UPC 373581000272

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
WELMATE Antihistamine Allergy Relief, Fexofenadine HCL 60mg - 200 Tablets
Reviews: 214
app.ratings: (214)
Price:
$19.95 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Jul 07, 2025

good price

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 15, 2025

Good product at half the pharmacy purchase cost

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Feb 22, 2025

items were delivered as advised at the time order was placed.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Feb 17, 2025

This allergy medicine is the only kind that rids me of ear swooshing noises!!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Feb 09, 2025

this is a very good medication for those with allergy issues

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1